# SDR V0XD20220321001

- Difficulty date: January 25, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT F.S. 364 AT STRG 27 R/H INTERCOSTAL IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED INTERCOSTAL (PN: SH670-320-75-4S) IAW CRJ 200 SRM 51-42-06-001-001A01.
